# SDR CALA2023032700874

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 102,856 hours, 13,733 cycles
- System (JASC): 2422 · AC Inverter
- Part: Idg
- Part number: 764939A
- Part serial: 0209
- Condition: Unknown
- Location: L Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: J

## Discrepancy

REPLACE LEFT IDG IAW AMM 24-11-01-000-801-001 DUE TO OVERSERVICING AND GEN DROPPING OFFLINE IN FLIGHR LOCKED UNLOCKED REPLACED LH IDG PER AMM 24-11-01-000-801-001. RAN ENG PER AMM 24-11-00-700-801. OPS CHKD OK. PARTS USED: 25-2411-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1045547  SN OFF 0209 VERIFIED FEEDER CABLES INSTALLATION ON LEFT IDG,CONDITION OK. GENERATOR, IDG   OFF 25-2411-9-0002 0209 ON 25-2411-9-0002 8181
